# SDR 96ZZZX3891

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511BW
- Make and model: Dhav DHC3
- Aircraft serial: 35
- System (JASC): 6122 · Propeller Governor
- Part: Stud
- Part number: 53914
- Condition: Broken
- Location: Prop Gov
- Component: 4B21
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DEVELOPED AN OIL LEAK.  PROBLEM FOUND TO BE A BROKEN BASE-TO-BODY ATTACH STUD ON THE PROPELLER GOVERNOR OF THE FOUR STUDS.  ONE WAS BROKEN, AND ONE AN31-5 NUT WAS SLIGHTLY LOOSE.  ALL 4 AN310-5 NUTS WERE SAFETIED.
